# SDR NWAA080116301

- Difficulty date: January 12, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 78,198 hours, 10,482 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Apu Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB HAD 2 VERY BRIEF (1-2 SECOND) INTERMITTENT APU FIRE WARNINGS (EICAS MESSAGE AND MASTER LIGHT/BELL).  AFTER CONSULTING WITH DISPATCH, MC AND FLEET TRAINING CAPTAIN APU FIRE HANDLE WAS PULLED BUT NOT TURNED.  APU HAD BEEN SHUT DOWN NORMALLY PRIOR TO TAXI AND WAS NOT OPERATIONAL AT THE TIME OF BRIEF FIRE INDICATIONS. MAINTENANCE REPLACED A TERMINAL LUG AND APU FIRE AFLOT CARD.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
